# SDR ASAA1057361

- Difficulty date: February 7, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 12,723 hours, 3,988 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16GC15
- Condition: Faulty
- Location: Hf Comm
- Part time: 11,106 hours, 3,272 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO XMIT ON HF1 ALL FREQS CAN RECEIVE ON 5574 ONLY.  C/B'S ALL IN.  VERIFIED FAULT BITE CHECK ON HF1 TRANSCEIVER HAS LRU FAULT.  REMOVED AND REPLACED HF1 TRANSCEIVER IAW MM 23 11 21.  OPS NORMAL.
